Ramsey numbers for triples

Harvey L. Abbott, A.-C. Liu. Ramsey numbers for triples. Discrete Mathematics, 13(4):299-305, 1975. [doi]

@article{AbbottL75,
  title = {Ramsey numbers for triples},
  author = {Harvey L. Abbott and A.-C. Liu},
  year = {1975},
  doi = {10.1016/0012-365X(75)90052-7},
  url = {http://dx.doi.org/10.1016/0012-365X(75)90052-7},
  researchr = {https://researchr.org/publication/AbbottL75},
  cites = {0},
  citedby = {0},
  journal = {Discrete Mathematics},
  volume = {13},
  number = {4},
  pages = {299-305},
}